# SDR 08FDEA04517

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD FORWARD HINGE BRACKET AFT LOWER ATTACH   OUTBOARD HOLE FOUND WITH CORROSION.  CORROSION AT LEFT WING OUTBOARD FLAP INBOARD FORWARD HINGE BRACKET AFT LOWER ATTACH OUTBOARD HOLE REWORKED AND CORROSION REMOVED AS PER EA NR 1-5750-122606.  TITLE  WINGS -   LEFT WING OUTBOARD FLAP INBOARD FORWARD HINGE BRACKET (WING SIDE)   CORROSION, REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
